# SDR UIEA2017112802327

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B07637
- Part serial: NSNNBSP
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER AT FUSELAGE SEX 42 POTABLE WATER SERVICE PANEL 192FFR CORRODED.   INTERNAL SKIN DOUBLER SURFACE AREA. REPLACED THE DOUBLER  IAW SRM 51-40-02-0G-0, REV 101, DWG 65B04118, S42, REV P AND S44 REV H.
